NEW ESTIMATION METHODS OF DISPERSION FUNCTIONS FOR IDENTIFICATION OF NONLINEAR SYSTEMS.

V. Lotosky, L. Szeidl, P. Varlaki

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationUnknown Host Publication Title
EditorsGeorge A. Bekey, George N. Saridis
PublisherIFAC by Pergamon Press
Pages103-107
Number of pages5
ISBN (Print)0080293441
Publication statusPublished - Dec 1 1983

Publication series

Name
Volume1

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Lotosky, V., Szeidl, L., & Varlaki, P. (1983). NEW ESTIMATION METHODS OF DISPERSION FUNCTIONS FOR IDENTIFICATION OF NONLINEAR SYSTEMS. In G. A. Bekey, & G. N. Saridis (Eds.), Unknown Host Publication Title (pp. 103-107). IFAC by Pergamon Press.